# SDR COMA9960231

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CHA - FLT 5535 - BIRD STRIKE DURING LANDING APPROACH.  C/W BIRD STRIKE INSPECTION.  NO DAMAGE FOUND.  (X)
